Will they get rid of cramps sometime I have them in my sides and stomach
1 Nov 2013
Soma is a muscle relaxer that works by blocking pain sensations between the nerves and the brain.
Do you know what is causing the pain - an injury?
Often rest and physical therapy is also required along with Soma depending on the cause.
Talk with your doctor for more information about your specific needs.
1 Nov 2013
Only one?! Don't take any more than one tablet, you could hurt yourself!
Carisoprodol is a very strong muscle relaxant, so it should get rid of any and all leg cramps. IF not, see your doctor for a different muscle relaxant.
(I do believe it will help your cramps, I've severe cramping in my legs and feet and Soma can keep me asleep for an entire night.)
Take it about half an hour before you go to bed, you'll be just fine. It may make you dizzy so take care if you've to get up to use the loo in the middle of the night.
Best wishes and hope your cramps are gone with Soma,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Or the difference between soma and flexeril?
1 answer • 4 Nov 2010
Hi im sandy age 54,iv got DVTs in both legs 2 blood clots in left leg and 1 in right leg,im on warfarin for life now ,but i suffer with realy bad ...
4 answers • 14 Jun 2011
the doctor increased the metformin 500 3 times a day and now I have severe leg cramps especially at night. I am on potassium supplements and lasix. ...
0 answers • 29 Aug 2013
I am a cocktail waitress so I'm on my feet all day. My legs and feet are fine during the day but its at night when I am almost asleep that my ...
2 answers • 27 Oct 2013
I had been taking 50 mg of Seroquel at night for about 6 months and within the past week Prozac was added. After two days on the Prozac, I started ...
1 answer • 23 Nov 2013